# SDR REXA2012083101306

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 22,393 hours, 20,072 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Drain Line
- Condition: Disconnected
- Location: Water Separator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK IS BLOWING HEAVY CONDENSATION OBSCURING COCKPIT SIDE WINDOWS.  FOG ALSO OBSCURING FLOOR PATH IN CABIN, UNABLE TO SEE FLOOR OR EGRESS PATH LIGHTS.  FOUND DRAIN LINE ON WATER SEPARATOR DISCONNECTED, RECONNECTED IAW AMM 21-50-00.  OPS CHECKS GOOD.
